# SDR SIMA2018060400010

- Difficulty date: April 4, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 32,878 hours, 29,154 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 2R CRACKED AT FRAME 75.  ACCOMPLISHED A REPAIR OF THE STRINGER IAW ERS-EM-53MR-3276.
